# SDR DL72L962145

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Ac Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON D2 LETTER CK, CORROSION AT FWD HINGE ATTACH POINT OF PANEL 3448R.  REPAIRED PER MM 53-30-1.
